# SDR CA000224004

- Difficulty date: February 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Component: Ty Wrap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IN THE COCKPIT OVERHEAD AREA SEVERAL CHAFED WIRES WERE DISCOVERED. THE SOURCE OF THE CHAFING WAS THE HEADS OF THE TY-WRAPS WERE POSITIONED IN SUCH A MANNER TO CAUSE CHAFING.
